# SDR UIEA200800093

- Difficulty date: March 24, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 99,841 hours, 20,089 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 7428026
- Part serial: 1759
- Condition: Binding
- Location: Throttle
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, NR 4 ENGINE THROTTLE ON REDUCED TAKEOFF, THRUST LEVER WAS BINDING AND HAD TO PUSH THROTTLE LEVER 1.5 KNOBS ABOVE THE OTHER THROTTLES TO SET POWER AND STILL COULD NOT REACH CLIMB THRUST.  REMOVED AND REPLACED THROTTLE PUSH PULL CABLE AND PLA SENSOR IAW AMM 76-11-05 AND OPS CHECKED IAW 76-11-00.  ALSO, PERFORMED TEST 4 PER AMM 71-00-00, OPS CHECKED NORMAL.
